# SDR 2018F00124

- Difficulty date: March 6, 2018
- Submitted: March 9, 2018
- Operation: General aviation
- Aircraft: N9379S
- Make and model: Agusta AW119MKII
- Aircraft serial: 14756
- Aircraft time: 3,232 hours, 6,472 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Mount Fitting
- Part number: 1090330173
- Condition: Cracked
- Location: Mgb
- Part time: 3,232 hours, 6,472 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED MGB SUPPORT FITTING. WHILE COMPLETING SB 119-087,  LEFT COUNTER TORQUE CROSSBEAM FITTING PLATE WAS FOUND CRACKED.
